# SDR DALA202206303876

- Difficulty date: January 29, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fan
- Part number: 100111986
- Part serial: 27943
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: EXCHANGE PART / CA: O/H FROM: 6088167 , TN: 80631A , WO: 030151  SA1008846 PO: 4701263739.
